3 doctors weighed in:

I have an implant in my left harm since 24th october 2013 & for the past 2weeks I have had bleeding only when i put presure on my stomach or vagina?

3 doctors weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology
2 doctors agree

In brief: Nexplanon bleed

Irregular bleeding is an almost universal side effect of Nexplanon there is no normal time for your period on this birth control method.
Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods.

In brief: Nexplanon bleed

Irregular bleeding is an almost universal side effect of Nexplanon there is no normal time for your period on this birth control method.
Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors